# SDR UPS00832525

- Difficulty date: May 9, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 43558
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, NOTICED SLIGHT SMOKE COMING FROM PANEL AREA.  TURNED LIGHTS TO LOW, NO SMOKE.  REMOVED C/P ON WHITE FLOOD LIGHT REOSTAT AND SECURED.  DEFERRED PER MEL 33-1, ORDERED REOSTAT.
